# SDR FDEA202010102459

- Difficulty date: October 10, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 74,412 hours, 28,139 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N87111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

LT BS 1640 FRAME LEWER INBOARD HOLE HAS (2) INDICATIONS OF CRACKS AT 3 O`CLOCK AND 9 O`CLOCK POSITIONS.  C/W FEDEX EA NR F-5310-T 0357202 P1 TITLE: FUSELAGE-MAINFRAME-STA 1640 SPLICE REPAIR BETWEEN STRINGER I-9 F AND S-20L.
